Osaka Journal of Mathematics

Primitive extensions of rank 3 of the finite projective special linear groups ${\rm PSL}(n,q)$, $q=2\spf$

Eiichi Bannai

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 9, Number 1 (1972), 57-73.

Dates
First available in Project Euclid: 18 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200693538

Mathematical Reviews number (MathSciNet)
MR0325735

Zentralblatt MATH identifier
0248.20063

Subjects
Primary: 20B05: General theory for finite groups

Citation

Bannai, Eiichi. Primitive extensions of rank 3 of the finite projective special linear groups ${\rm PSL}(n,q)$, $q=2\spf$. Osaka J. Math. 9 (1972), no. 1, 57--73. https://projecteuclid.org/euclid.ojm/1200693538


Export citation